C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 4F DL MBPLUS (3CG, BIOPATCH, PROBE COVER, BELDAR NG); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
Event or Problem Description
It was reported by the customer, "a 4fr dl powerpicc provena inserted in the right upper arm brachial vein on (b)(6) 2022 was found to be kinked on (b)(6) 2022 in the subclavian region.Picc dwell time was 14 days.Picc was exchanged.".
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a kinked catheter was confirmed but the cause is unknown.A single ap chest radiograph supine was returned for evaluation.A catheter, likely the implicated 4fr d/l powerpicc, was seen in the image as a right-sided placed picc.The single view could not definitively confirm a kink.However, it did appear that a potential kink/coil was present in the catheter shaft near the subclavian.It is possible that a small amount of the catheter was looped into the right ij.Contributing factors for a kink could include anatomic variables and catheter placement.The ifu states, ¿avoid placement or securement of the catheter where kinking may occur, to minimize stress on the catheter, patency problems or patient discomfort.¿ a review of the manufacture quality and inspection records for the specific lot involved found no potentially related issues encountered during the manufacture and assembly of that product lot.The report of a kinked catheter has been documented and will be monitored as part of complaint trending.H3 other text : evaluation findings are in section h.11.
Event or Problem Description
It was reported by the customer, "a 4fr dl powerpicc provena inserted in the right upper arm brachial vein on (b)(6)2022 was found to be kinked on (b)(6)2022 in the subclavian region.Picc dwell time was 14 days.Picc was exchanged.".